default-icon
Lower abdomen pain after hcg injection
During my 12th day my egg size was 2.3 cm and i took hcg injection 10000 as per advice of doctor. Its 3rd day after injection i am having much pain in lower abdomen like heavy and bloating. When i lie its better but when i move or walk i feel more. Is it a concern ?
58 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

These symptoms are not uncommon Consultation with treating doctor is advisable
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +161
Consult with a doctor
Online now
No need to worry.
Health Tips
Reach Practo profile for further assistance. Consultant Obstetrician and Gynaecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Normal
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.